# SDR AUS20030323

- Difficulty date: March 13, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 6627401000001
- Condition: Faulty
- Location: Elevator Tab
- Part time: 1,087 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) HORIZONTAL STABILISER TRIM ACTUATOR INTERNAL FAILURE.
